New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

axell
New Member


Date Joined Aug 2010
Total Posts : 1
   Posted 8/4/2010 4:21 AM (GMT -7)   
Hi!
 
I have been on Seroquel prolong for about four month and haven't had much proplems with my eyes other than floaters which I got when I starten on the medication.
A few days ago I woke up with blurred vision on both eyes. It is still blurred and daylight seem a bit irritating and my eyes feels a bit dry and and tens.
I have seen an eye doctor but nothing is wrong other than my vision is a bit more poor. Nothing a pair of glasses can't fix.
I just don't like the suddenness in getting a worse vision.
The eyes doctor said that it is very possible that it is because of the seroquel.
 
Does somebody here had the same symptoms when on seroquel?

LindzKaye09
Regular Member


Date Joined May 2009
Total Posts : 174
   Posted 8/4/2010 12:16 PM (GMT -7)   
I have never been on seroquel, but I did start having the same problems when coming off of my medications. No one could really tell me why. There were a few days there where I didn't wear my contacts, I thought they were the problem, and I would be wearing my glasses, but I could barely see at all because my vision was so blurred. It took about two weeks, but they are finally back to normal. Hopefully your vision goes back to normal soon. If not, I would definitely go back to your doctor and get some more tests done.
I know I'm not perfect, and I don't live to be...But before you start pointing fingers, make sure your hands are clean. - Bob Marley

Bipolar I
OCD
Anxiety Disorder
PTSD

mrsfarmer
Regular Member


Date Joined Apr 2005
Total Posts : 82
   Posted 8/4/2010 12:53 PM (GMT -7)   
My hubby had blurry vision using Lamictal. He stopped taking it a few weeks ago. I thought we'd wait longer before seeing an eye dr to make sure it wasn't another cause.

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 8/4/2010 1:06 PM (GMT -7)   

I have blurry vision, along with other symptoms of hypoglycemia and pre-diabetes, when I am NOT medicated with Lamictal (and not maintaining a strict diet).

I have assumed it relates to blood sugar?


Bipolar 1
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder
 
"It's never too late to become what you might have been."
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:47 PM (GMT -7)
There are a total of 2,731,950 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
264 Guest(s), 2 Registered Member(s) are currently online.  Details
NewspaperLover, cilly


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer